TYLENOL® AND ANTIBIOTICS LINKED TO ECZEMA

New research indicates that early use of Paracetamol (Tylenol®) and antibiotics may trigger eczema in children. The study pooled data on 13,908 children between the ages of 6 and 7 years. Of these, 7% had eczema. Parents were asked about the children’s paracetamol and antibiotic consumption during the first year of life.

Results revealed that “early exposure to paracetamol or to antibiotics is associated with an increased prevalence of eczema at school age.” Specifically, paracetamol use during the first year of life was associated with a 56% increased risk of eczema. Antibiotic use was linked with a 66% higher risk.

Source:
Pediatric Allergy and Immunology – April 20, 2010;Epub.
www3.interscience.wiley.com/journal/118512964/home

If you enjoyed this article, please consider sharing it!
Icon Icon Icon

"Like" Us on Facebook!

Get In Touch

Wellness Chiropractic
Address: 910 Kehrs Mill Rd # 102
Ballwin, MO 63011
Phone: (636) 391-1611
Email: info@wellnesschiropractic.com

Adjusting Hours
M: 10:30-10:55a, 12-12:30p, 3:30-4p, 5-5:30p
Tu: 3-4p, 5-6p
W: 10:30-10:55a, 12-12:30p, 3:30-4p
Th: 3-4p, 5-6p
F: 10:30-10:55a, 12-12:45p